# SDR SWAA010754

- Difficulty date: March 13, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 42,782 hours, 41,129 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND 6 BS 178 BULKHEAD WEB CRACKS AT RBL 5.0 TO LBL 7.0, WL 199 TO WL 207.  REPAIRED BULKHEAD WEB PER SWA RA.
